It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Parkinson's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-26-2001, 10:51 PM   #1
Newbie
 
Join Date: Nov 2000
Location: Goodlettsville, TN. USA
Posts: 7
dgbal HB User
Post Head Jerk could it be?

I am in my late forties and about the past 6-7 months I have noticed about 4-5 times a week I can just be sitting still and my head will jerk a couple of times to one side involuntarily. I have mital valve prolaspe and am on 80mg. of Inderol per day which drops my BP pretty low. I have been on it for 6 years. Could the head twitching be from my medication or could it be PD? All answers appreciated. Thanks!

 
Sponsors Lightbulb
   
Old 05-27-2001, 09:40 PM   #2
Inactive
 
Join Date: Feb 2001
Location: staten island, ny
Posts: 36
Bernie812 HB User
Post

Since you are already on meds, there certainly is a chance that this is some sort of side effect. All drugs have side effects.
Some slight - some severe. You should be able to access the Pharmaceutical Company that makes the drug on the internet. -OR-
search by the drug name itself. I'm sure you'll find plenty.

Is it PD related? No one on this board is really capable of answering that. It would be best to consult with your doctor and let them guide you.
Hope this helps. Good Luck
Bernie812

 
Sponsors Lightbulb
   
Old 05-28-2001, 01:29 AM   #3
Senior Member
 
Join Date: Nov 2000
Location: Marysville, WA. USA
Posts: 108
dbiker2 HB User
Post

Bernie, I don't mean to offend, but how do you know what I am capable of?

------------------
Darrell
__________________
Darrell

 
Old 05-28-2001, 05:52 AM   #4
Inactive
 
Join Date: Feb 2001
Location: staten island, ny
Posts: 36
Bernie812 HB User
Post

My apologies Darrell.

 
Old 05-28-2001, 12:42 PM   #5
Senior Veteran
 
Join Date: Nov 2000
Location: Arcadia CA USA
Posts: 608
Googy HB User
Post

dg,

My husband has been on Inderal for over 20yrs.The side effect for him is dizzeness.We just cut back one pill.At the time he first took this he weighed 20 lbs more.His head does bob also amongst many other things.Your Dr. is the one to see.

Best of luck,

Googy
__________________
Googy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
weakness & strange feeling in head scout316 Brain & Nervous System Disorders 58 04-24-2010 09:00 PM
head twitching.. aweeze General Health 1 03-17-2010 07:54 PM
Vibrating Head with MAV or Inner ear symptoms?? Anyone??? Boslee2008 Brain Tumors 38 01-08-2010 09:40 PM
Head jerking when falling asleep May76 Fibromyalgia 9 11-20-2009 07:41 AM
limbs and head jerk very violently ray1802 Neuromuscular Diseases 0 01-13-2009 12:41 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!